# SDR USAASB97100

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLL - FL 2169 - ON DESCENT INTO FLL, CREW RECEIVED NO GREEN LIGHT INDICATION FOR THE LEFT MAIN LANDING GEAR DURING GEAR EXTENSION.  CAPTAIN RECYCLED GEAR AND AIR GROUND RELAY AND LIGHTS CIRCUIT BREAKER POPPED.  CAPTAIN RESET CIRCUIT BREAKER AND RECEIVED ALL NORMAL GEAR INDICATIONS.  VISUAL INSPECTION THROUGH VIEW PORTS, GO AROUND AND TOWER FLYBY CONFIRMED GEAR WAS DOWN AND LOCKED.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM USING MM 32-61-00 AND 32-09-20 PAGE 413.  FOUND CIRCUIT CARD M987 FOR THE LEFT GEAR DOWN AND LOCKED DEFECTIVE.  REPLACED SAME.  SYSTEM OPS CHECK GOOD.  (M)
